# SDR HALA2010051500214

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,331 hours, 5,243 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING APU WILL NOT START "APU FAULT" EICAS MESSAGE.  T/S IAW FIM 49-11-00/100, FIG 103 NO MINI FLAG PRESENT AND NO CURRENT OR PAST FAULT INDICATED, PERFORMED (2) SUFFESSFUL STARTS AFTER BITE CK, NO PROBLEMS NOTED, POSSIBLE COLD SOAK ISSUE, UNABLE TO DUPLICATE AT THIS TIME. ACFT OK FOR SERVICE.
